Lorem ipsum dolor sit amet, consectetur adipisicing elit.
Lorem ipsum dolor sit amet, consectetur adipisicing elit.
Lorem ipsum dolor sit amet, consectetur adipisicing elit.

Publicaciones del año 2017

Autores Artículo Revista

L.M. Del Pezzo, A. Quaas

A Hopf’s lemma and a strong minimum principle for the fractional p-Laplacian

Journal of Differential Equations; Vol. 263(1), pp. 765-778; Jul. 2017

L.M. Del Pezzo, B. Barrios, J. García, A. Quaas

A Liouville theorem for indefinite fractional diffusion equations and its application to existence of solutions

Discrete and Continuous Dynamical Systems – Series A; Vol. 37(11), pp. 5731-5746; Nov. 2017

C. Hermosilla, P. Wolenski

Constrained and impulsive Linear Quadratic control problems

IFAC-PapersOnLine; Vol. 50(1), pp. 1637-1642; Jul. 2017

E. Otárola

A piecewise linear FEM for an optimal control problem of fractional operators: error analysis on curved domains

ESAIM: Mathematical Modelling and Numerical Analysis; Vol. 51(4), pp. 1473-1500; Jul-Aug. 2017

N. Heuer, M. Karkulik

A Robust DPG Method for Singularly Perturbed Reaction-Diffusion Problems

SIAM Journal on Numerical Analysis; Vol. 55(3), pp. 1218-1242; May 23, 2017

M. Artebani, M. Carvacho, R. Hidalgo, S.Quispe

A tower Of Riemann Surfaces Which Cannot be Defined Over their Field Of Moduli

Glasgow Matematical Journal; Vol. 59(2), pp. 379-393; May. 2017

E. Otárola, A. Allendes, R. Rankin, A.J. Salgado

Adaptive finite element methods for an optimal control problem involving Dirac measures

Numerische Mathematik; Vol. 137(1), pp. 159-197; Sep. 2017

M.A. Fontelos, R. Lecaros, J.C. López, J.H. Ortega

Bottom Detection Through Surface Measurements on Water Waves

SIAM Journal on Control and Optimization; Vol. 55(6), pp. 3890-3907; Dec. 2017

Y. Wan, J. Tan

Concentration of semi-classical solutions to the Chern-Simons-Schrödinger systems

Nonlinear Differential Equations and Applications NoDEA; Vol. 24(3), pp. 28-24; Jun. 2017.

G. Dávila, A. Quaas, E. Topp

Continuous viscosity solutions for nonlocal Dirichlet problems with coercive gradient terms

Mathematische Annalen; Vol. 369(3-4), pp. 1211-1236; Dec. 2017

N. Heuer, M. Karkulik

Discontinuous Petrov-Galerkin boundary elements

Numerische Mathematik; Vol. 135(4), pp. 1011-1043; Apr. 2017

P.A. Smith, E. Porcu, et al.

Discussion on the paper by Allin and Hand

Journal of the Royal Statistical Society Series A – Statistics in Society; Vol. 180(1), pp. 24-43; Jan. 2017

M. Karkulik, V.J. Ervin, T. Führer, N. Heuer

DPG Method with Optimal Test Functions for a Fractional Advection Diffusion Equation

Journal of Scientific Computing; Vol. 72(2), pp. 568-585; Aug. 2017

A. Quaas, A. Xia

Existence and uniqueness of positive solutions for a class of logistic type elliptic equations in involving fractional Laplacian

Discrete and Continuous Dynamical Systems – Series A; Vol. 37(5), pp. 2653-2668; May 2017

J. Huang, Y. Bai, Y. Liu, I. Szántó,

Existence of Solutions for Fractional Interval-Valued Differential Equations by the Method of Upper and Lower Solutions

Miskolc Mathematical Notes; Vol. 18(2), pp. 811-836; 2017